Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1496329, 14 pages
http://dx.doi.org/10.1155/2016/1496329
Research Article

A Chaos Robustness Criterion for 2D Piecewise Smooth Map with Applications in Pseudorandom Number Generator and Image Encryption with Avalanche Effect

1Schools of Automation and Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China
2School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Received 28 August 2015; Revised 3 January 2016; Accepted 24 January 2016

Academic Editor: Jonathan N. Blakely

Copyright © 2016 Dandan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dandan Han, Lequan Min, and Longjie Hao, “A Chaos Robustness Criterion for 2D Piecewise Smooth Map with Applications in Pseudorandom Number Generator and Image Encryption with Avalanche Effect,” Mathematical Problems in Engineering, vol. 2016, Article ID 1496329, 14 pages, 2016. doi:10.1155/2016/1496329